Alert archive / Nebraska / Flash Flood Warnings in 2014
Flash Flood Warning 26, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 30, 2014, 10:37 AM CDT for 5 counties in Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 10:37 AM CDT (15:37 UTC)
- Expired
- Jun 30, 2014, 1:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burt County, NE, Cuming County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 88 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 11:15 AM CDT | FLASH FLOOD | Wayne, NE | WATER OVER ROADS IN TOWN. ALSO SEVERAL COUNTY ROADS ACROSS NORTHERN WAYNE COUNTY HAD WATER RUNNING OVER THEM IN FAVORED LOW SPOTS. OCCURRED BETWEEN 11 AND 1130 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 3.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4563 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 12.1
The text
As transmitted, in the capitals the NWS used until 2016.
747
WGUS53 KOAX 301537
FFWOAX
NEC021-039-167-173-179-301830-
/O.NEW.KOAX.FF.W.0026.140630T1537Z-140630T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1037 AM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
WAYNE COUNTY IN NORTHEAST NEBRASKA...
CUMING COUNTY IN NORTHEAST NEBRASKA...
THURSTON COUNTY IN NORTHEAST NEBRASKA...
STANTON COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 130 PM CDT
* AT 1035 AM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING
THROUGHOUT MUCH OF STANTON COUNTY...WITH WATER OVER COUNTY ROADS
AND STREET FLOODING OCCURRING IN THE TOWNS OF STANTON AND PILGER.
NUMEROUS THUNDERSTORMS HAVE PRODUCED VERY HEAVY RAIN...SENDING
STREAMS OUT OF THEIR BANKS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WAYNE...WEST POINT...STANTON...WAKEFIELD...WISNER...PENDER...
LYONS...WALTHILL...WINNEBAGO...BEEMER...BANCROFT...WINSIDE...
PILGER...HOSKINS...MACY...ROSALIE...THURSTON...THE HIGHWAY 15 AND
32 JUNCTION...THE HIGHWAY 9 AND 51 JUNCTION AND 10 MILES WEST OF
WEST POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4205 9633 4175 9655 4176 9719 4184 9736
4209 9737 4227 9724 4226 9670 4226 9637
$$
NIETFELD1 follow-up statement
782
WGUS73 KOAX 301824
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
124 PM CDT MON JUN 30 2014
NEC021-039-167-173-179-301831-
/O.EXP.KOAX.FF.W.0026.000000T0000Z-140630T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURT NE-WAYNE NE-CUMING NE-THURSTON NE-STANTON NE-
124 PM CDT MON JUN 30 2014
...THE FLASH FLOOD WARNING FOR NORTHWESTERN BURT...WAYNE...CUMING...
THURSTON AND STANTON COUNTIES WILL EXPIRE AT 130 PM CDT...
FLOOD WATERS HAVE RECEDED AND THE CHANCE FOR HEAVY RAIN HAS ENDED.
THUS THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 130 PM.
THERE COULD STILL BE MINOR FLOODING ON ROADWAYS DUE TO STANDING
WATER FROM EARLIER RAINS. REMEMBER TO NOT DRIVE THROUGH WATER
COVERING THE ROAD...AND CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 4205 9633 4175 9655 4176 9719 4184 9736
4209 9737 4227 9724 4226 9670 4226 9637
$$
DERGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 6:01 AM CDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jun 30, 6:01 AM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
601 AM CDT MON JUN 30 2014
.UPDATE...
ISSUED AT 242 AM CDT MON JUN 30 2014
MADE A MINOR ADJUSTMENT TO FLASH FLOOD WATCH. WITH ACTIVITY
PROBABLY PUSHING EAST OF FAR NW ZONES EARLY DECIDED NOT INCLUDE
ANTELOPE AND BOONE COUNTIES IN THE FLASH FLOOD WATCH.
&&
.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 230 AM CDT MON JUN 30 2014
CONVECTION TODAY...LIKELY CENTERED ON THIS MORNING...IS THE PRIMARY
WEATHER EVENT IN THE SHORT TERM...ALTHOUGH IT WILL LIKELY BE
ONGOING SHORTLY AFTER ISSUANCE TIME. THEREFORE MUCH OF THE
FOCUS...OTHER THAN HANDLING SHORT TERM UPDATES/POSSIBLE
WARNINGS...WILL TURN TO ENDING TIME OF THREAT OF TSTMS THIS AFTN
FOLLOWED BY APPARENT SMALL PRECIP CHANCES TUESDAY.
INCREASING SRLY LOW LEVEL JET IN RESPONSE TO UPPER LOBE DROPPING
THRU MT SHOULD CONTINUE TO BRING AN INCREASE IN TSTM ACTIVITY
ACROSS FORECAST AREA THIS MORNING. POPS THROUGH 18Z WILL BE IN
FLUX WITH UPDATES AS NEEDED BASED ON RADAR TRENDS ALTHOUGH MOST
AREAS ACROSS THE CNTRL/N WILL BE IN HIGH LIKELY OR CATEGORICAL
RANGE. ALTHOUGH PREDAWN ACTIVITY COULD BE REGENERATIVE...WOULD
SUSPECT AS MT WAVE GETS CLOSER BY MID/LATE MORNING...THE RESULTANT
MCS SHOULD BECOME MORE PROGRESSIVE WITH MUCH OF THE ACTIVITY AT
18Z NEAR OR E OF MO RIVER. EXCEPTION COULD BE FAR SERN NEBR WHERE
ADDITIONAL CONVECTION COULD FORM AS FRONT PUSHES ACROSS EARLY/MID
AFTN. WITH DEEP LAYER SHEAR PERSISTING AND MLCAPE VALUES IN EXCESS
OF 2.5K J/KG...LARGE HAIL THREAT WILL ACCOMPANY MORNING ACTIVITY
WITH A WIND THREAT INCREASING AS CELLS CONGEAL AND STRONGER COLD
POOL DEVELOPS. BEFORE ACTIVITY BECOMES MORE PROGRESSIVE...
REGENERATION/TRAINING AND JUST HIGH PRECIPITABLE WATER VALUES
ALONE WILL ALLOW FOR HEAVY RAIN WITH POCKETS OF VERY HEAVY
AMOUNTS. HEAVY RAIN WAS MENTIONED IN CNTRL/NRN ZONES THROUGH
MIDDAY ALONG WITH A FLASH FLOOD WATCH FROM BASICALLY OMAHA METRO
THROUGH COLUMBUS AND POINTS NORTHWARD.
BELIEVE THE FA WILL BE DRY AFTER 00Z BUT LINGERED SMALL POPS
EXTREME SE CORNER FOR AN HR OR TWO FOR SMALL THREAT/CONTINUITY/BLENDING
PURPOSES. OF NOTE AND WILL HAVE TO BE WATCHED HOWEVER...WAS 4KM
WRF DEPICTION OF A SECONDARY BAND OF PRECIP DEVELOPING LATE THIS
AFTN AND SWINGING THRU SE FA THROUGH EARLY EVENING. NEXT PRECIP
CHANCE...AND IT IS LOOKING PRETTY SMALL...WOULD BE
TUESDAY...PRIMARILY IN THE AFTN AS A REINFORCING LOBE SENDS
ANOTHER WINDSHIFT/FRONT THRU FA. KEPT IN SMALL POPS CNTRL/N BUT
LIMITED MOISTURE COULD MAKE IT HARD TO BREAK ANY WEAK CAP THAT
PERSISTS. WEDNESDAY LOOKS DRY AS SFC HIGH PRESSES SOUTH OVER FA.
MADE ONLY MINOR OR NO CHANGES TO TEMPERATURES. MINOR ADJUSTMENTS
INCLUDED LOWERING READINGS A BIT OVR NERN ZONES TDA WHERE MCS
SHOULD LINGER THE LONGEST WITH LESS RECOVERY TIME BUT BOOSTED
SERN NEBR CORNER TEMPS A DEG OR TWO AHEAD OF FRONT. ALSO RAISED
TEMPS A LITTLE SRN ZONES ON TUESDAY AHEAD OF THE REINFORCING COOL
FRONT. 00Z GFS/NAM HAVE BACKED OFF A BIT ON COOLING FOR WED...OR
WERE A LITTLE QUICKER WITH AFTN H85 WARM ADVECTION. THIS COULD
ALLOW WED TO WARM A BIT MORE THAN EXPECTED YDA...HOWEVER...FOR NOW
LEFT MOST TEMPERATURES ALONE AS ECMWF WAS STILL A FEW DEGREES
COOLER.
.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 230 AM CDT MON JUN 30 2014
BUILDING UPPER HEIGHTS INTO NEXT WEEKEND SHOULD BRING A WARMING
TREND TO THE FORECAST AREA WITH READINGS HEADING CLOSER TO NORMAL
FOR EARLY JULY. ALTHOUGH GFS HAD BACKED OFF ON SHORTWAVE ENERGY
DROPPING OVER BUILDING RIDGE DOWN MO RIVER ON SATURDAY KEEPING IT
LESS INTENSE AND/OR FARTHER E...00Z ECMWF REMAINED PRECIP BULLISH.
ALTHOUGH THAT WAVE OR ANOTHER ONE SUNDAY PLUS AN EPISODE OR TWO OF
POSITIVE THETAE ADVECTION COULD PROVIDE POPS NEXT WEEKEND...WHICH
WERE MAINTAINED...SUSPECT MUCH OF NEBR ZONES COULD BE DRY DURING
THE EXTENDED.
&&
.AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 600 AM CDT MON JUN 30 2014
ALTHOUGH TSTMS ARE POSSIBLE TO BEGIN TAF PERIOD...STRONGER STORMS
ARE EXPECTED TO REDEVELOP/MOVE TOWARD THE OMAHA/LINCOLN PERIODS
TOWARD MID MORNING. ALTHOUGH STORMS COULD LINGER PAST 18Z...FELT
BEST RISK WAS BEFORE THAT TIME PERIOD. THE STRONGER STORMS COULD
CONTAIN HAIL...POTENTIALLY VERY LARGE...BUT NO HAIL MENTION WAS
MADE IN TAF FORECASTS BECAUSE OF TIMING/COVERAGE ISSUES. OUTFLOW
FROM DEVELOPING TSTMS COULD ALSO CAUSE VARIABLE WINDS...EVEN WELL
SEPARATED FROM CONVECTION LATER THIS MORNING. A BRIEF PERIOD OF
MVFR CATEGORY CIGS ARE POSSIBLE AS TSTM COMPLEX DEPARTS LATER
TODAY...BUT WERE NOT MENTIONED WITH THIS INITIAL SET OF TAFS THAT
WILL LIKELY GO THROUGH SEVERAL AMENDMENTS AS CONVECTIVE CONDITIONS
WARRANT.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 2 PM CDT THIS AFTERNOON FOR NEZ015-018-
032>034-043>045-051>053.
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR NEZ017-031-042.
IA...FLASH FLOOD WATCH UNTIL 2 PM CDT THIS AFTERNOON FOR IAZ043-055-
056-069.
&&
UPDATE...CHERMOK
SHORT TERM...CHERMOK
LONG TERM...CHERMOK
AVIATION...CHERMOKHazardous weather outlook, Jun 30, 10:11 AM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1011 AM CDT MON JUN 30 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-010515- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1011 AM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR MUCH OF EASTERN NEBRASKA AND SOUTHWEST THROUGH 6 PM. AN ACTIVE DAY CONTINUES TO UNFOLD WITH THE THREAT FOR ALL MODES OF SEVERE WEATHER. THIS INCLUDES A FEW TORNADOES...VERY LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN. A FRONTAL WILL SLOWLY DRIFT ACROSS THE AREA TODAY. HIGH AMOUNTS OF INSTABILITY...MOISTURE AND WIND SHEAR AHEAD WILL PROVIDE THE NECESSARY INGREDIENTS FOR THE SEVERE THUNDERSTORMS AND HEAVY RAIN. ALTHOUGH MUCH OF THE ACTIVITY COULD PUSH EAST OF THE REGION BY MID AFTERNOON...ADDITIONAL STRONG OR SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON...MAINLY FROM THE SOUTHEAST CORNER OF NEBRASKA INTO SOUTHWEST IOWA. FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FROM BROWNVILLE DOWNSTREAM THROUGH RULO TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY...MAINLY ALONG AND NORTH OF INTERSTATE 80. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE AGAIN POSSIBLE NEXT FRIDAY NIGHT INTO SUNDAY AS SEVERAL DISTURBANCES TRACK ACROSS THE PLAINS. ALSO...FLOODING ALONG THE MISSOURI RIVER FROM BROWNVILLE DOWNSTREAM TO RULO WILL CONTINUE AT LEAST THROUGH THURSDAY. ADDITIONAL RAINFALL STORMS TODAY MAY KEEP RIVER LEVELS ABOVE FLOOD STAGE BEYOND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THIS AFTERNOON OVER MUCH OF THE AREA.
In the hours before
Local storm report, Jun 30, 9:39 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
939 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM HAIL 1 E HARLAN 41.65N 95.31W
06/30/2014 E2.00 INCH SHELBY IA EMERGENCY MNGR
AROUND 2 INCH DIAMETER HAIL AT 1.5 MILES EAST OF HARLAN.
&&
MILLERLocal storm report, Jun 30, 9:45 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
945 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM HAIL MACY 42.11N 96.36W
06/30/2014 M1.00 INCH THURSTON NE TRAINED SPOTTER
&&
JBRANDLocal storm report, Jun 30, 10:14 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1014 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM HAIL NELIGH 42.13N 98.03W
06/30/2014 E1.00 INCH ANTELOPE NE TRAINED SPOTTER
&&
BKERNLocal storm report, Jun 30, 10:23 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1023 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND DMG 2 SW CARROLL 42.26N 97.22W
06/30/2014 WAYNE NE EMERGENCY MNGR
TREES AND POWER LINES DOWN SOUTH THROUGH WEST OF CARROLL.
&&
JBRANDLocal storm report, Jun 30, 10:32 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1032 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM TSTM WND DMG WAYNE 42.24N 97.02W
06/30/2014 WAYNE NE EMERGENCY MNGR
TREES DOWN.
&&
JBRANDLocal storm report, Jun 30, 10:34 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1034 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND GST 8 E WAYNE 42.24N 96.86W
06/30/2014 E65 MPH WAYNE NE TRAINED SPOTTER
IN WAKEFIELD.
&&
JBRANDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:00 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 30 min |
| Jun 30, 2:56 AM CDT | Flash Flood Watch | OAX | Burt, Colfax, Cuming, Dodge, Douglas, Madison and 8 more | 10 hr |
| Jun 30, 3:33 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 27 min |
| Jun 30, 3:51 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 39 min |
| Jun 30, 4:01 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce | 29 min |
| Jun 30, 4:29 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce | 31 min |
| Jun 30, 6:26 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce | 34 min |
| Jun 30, 7:12 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 33 min |
| Jun 30, 7:20 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 29 min |
| Jun 30, 7:29 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce, Wayne | 46 min |
| Jun 30, 7:59 AM CDT | Tornado Warning | OAX | Pierce, Wayne | 31 min |
| Jun 30, 8:16 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 44 min |
| Jun 30, 8:24 AM CDT | Tornado Warning | OAX | Cuming, Stanton, Thurston, Wayne | 36 min |
| Jun 30, 8:51 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 39 min |
| Jun 30, 8:59 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 31 min |
| Jun 30, 9:18 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 42 min |
| Jun 30, 9:27 AM CDT | Special Weather Statement | OAX | Madison, Pierce, Wayne | 48 min |
| Jun 30, 9:57 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Madison, Platte, Stanton, Wayne | 48 min |
| Jun 30, 10:02 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce | 28 min |
| Jun 30, 10:16 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston, Wayne | 44 min |
| Jun 30, 10:37 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 53 min |
| Jun 30, 10:41 AM CDT | Special Weather Statement | OAX | Pierce, Wayne | 49 min |
| Jun 30, 10:51 AM CDT | Severe Thunderstorm Warning | OAX | Pierce, Wayne | 39 min |
| Jun 30, 11:04 AM CDT | Flash Flood Warning | OAX | Burt, Thurston | 3 hr |
| Jun 30, 11:10 AM CDT | Severe Thunderstorm Warning | OAX | Burt | 65 min |
| Jun 30, 11:24 AM CDT | Severe Thunderstorm Warning | OAX | Thurston, Wayne | 51 min |
Nearby
Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.